uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On The Boundedness Of Certain Bilinear Oscillatory Integral Operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Linköping University.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 367, no 10, 6971-6995 p.Article in journal (Refereed) Published
Abstract [en]

We prove the global L2xL->L1boundedness of bilinear oscillatory integral operators with amplitudes satisfying a Hörmander type condition and phases satisfying appropriate growth as well as the strong non-degeneracy conditions. This is anextension of the corresponding result of R. Coifman and Y. Meyer for bilinear pseudo-dierential operators, to the case of oscillatory integral operators.

Place, publisher, year, edition, pages
2015. Vol. 367, no 10, 6971-6995 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-206114DOI: 10.1090/S0002-9947-2015-06244-8ISI: 000360988500008OAI: oai:DiVA.org:uu-206114DiVA: diva2:643514
Available from: 2013-08-27 Created: 2013-08-27 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

fulltext(456 kB)157 downloads
File information
File name FULLTEXT01.pdfFile size 456 kBChecksum SHA-512
57b28e954540d344cd12b2ae506703833e41c07d885b626102af92aff9b3d2390433a235af77e801d51b60959ba1ecade9cadeda99078b7f073754d3d45d8180
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Rodriguez-Lopez, SalvadorStaubach, Wolfgang

Search in DiVA

By author/editor
Rodriguez-Lopez, SalvadorStaubach, Wolfgang
By organisation
Analysis and Probability Theory
In the same journal
Transactions of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 157 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 436 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf